Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Causes Muscle Weakness While On Lantus?

Hi, question.about insulin, i.e. Lantos / Levemir..Wife had extreme muscle weakness with Lantos, she experiencing similar symptoms on increased dosage with flex pen Levemir. Are they an equivalent compound (man made insulin) and should present dr understand. Present dr does not have previous records and I am not qualified to decider notes sent with product. Thank you for you attention .
Mon, 6 Apr 2020
Report Abuse
General & Family Physician 's  Response
Hello,

I read carefully your query and understand your concern.

Muscle weakness is a side effect of insulin.
It may also be related to diabetes.
Over-the-counter medications, such as acetaminophen and ibuprofen, may help alleviate mild to moderate pain. 

Hope my answer was helpful.

If you have further queries feel free to contact me again.

Kind regards!

Dr.Dorina Gurabardhi
General &Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
What Causes Muscle Weakness While On Lantus?

Hello, I read carefully your query and understand your concern. Muscle weakness is a side effect of insulin. It may also be related to diabetes. Over-the-counter medications, such as acetaminophen and ibuprofen, may help alleviate mild to moderate pain.  Hope my answer was helpful. If you have further queries feel free to contact me again. Kind regards! Dr.Dorina Gurabardhi General &Family Physician